To read the full version of this content please select one of the options below:

The Theoretical Regularity Properties of the Normalized Quadratic Consumer Demand Model

Functional Structure Inference

ISBN: 978-0-44453-061-5, eISBN: 978-1-84950-813-1

ISSN: 1571-0386

Publication date: 23 July 2007

Citation

Barnett, W.A. and Usui, I. (2007), "The Theoretical Regularity Properties of the Normalized Quadratic Consumer Demand Model", Barnett, W.A. and Serletis, A. (Ed.) Functional Structure Inference (International Symposia in Economic Theory and Econometrics, Vol. 18), Emerald Group Publishing Limited, Bingley, pp. 107-127. https://doi.org/10.1016/S1571-0386(07)18006-6

Publisher

:

Emerald Group Publishing Limited

Copyright © 2007, Emerald Group Publishing Limited